# SDR WRLA2009013

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9831503
- Part serial: 0156
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK INSPECTION, TEST DEPLOYED L2 DOOR SLIDE, WHEN HANDLE WAS PULLED AND DOOR RAISED SLIDE DETACHED AND FELL STRAIGHT ONTO THE CABIN FLOOR AND DID NOT INFLATE.  REF C1 TASK CARD 1095.  REMOVED AND REPLACED L2 DOOR SLIDE/RAFT IAW WOA TASK CARD 1095.
